Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 385-390
http://dx.doi.org/10.1155/S016117128900044X

Kelvin principle for a class of singular equations

1Faculty of Science, University of Ankara, Besevler, Ankara, Turkey
2Department of Mathematics, Florida State University, Tallahassee 32306, Florida, USA

Received 7 September 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The classical Kelvin principle concerns invariance of solutions of the Laplace equation with respect to inversion in a sphere. By employing a hyperbolic-polar coordinate system, the principle is extended to cover a class of singular equations, which include the ultrahyperbolic equation.